# SDR DXTA2022022457330

- Difficulty date: February 23, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N202QS
- Make and model: Cndair CL600*
- Aircraft serial: 6053
- Aircraft time: 5,642 hours, 3,159 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 38008041
- Part serial: P446
- Condition: Leaking
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU SMOKE: APU SMOKE IN CABIN AND FLIGHT DECK, AFTER STARTING APU AND TURNING ON GEN, PROCEEDED TO TRANSFER  BLEED SWICHES  HEARD A LOUD THUMP NOISE ALMOST EXPLOSIVE SOUNDING, THEN SMOKE EXPELLED INTO FLIGHT DECK AND CABIN AT SAME TIME EMEDIATLY PUT BLEEDS BACK AND SHUT APU DOWN OPEND RAM AIR. SMOKE STOPPED.  SMOKE WAS OF BURNING OIL  SMELL  FOLLOWED  SMOKE FIRE FUMES QRC, LANDED. DID NOTICE CARBON AROUND CHROME RING OF APU EXHAUST.  REMOVED AND REPLACED APU, OPS AND LEAKS CHECKS SATISFACTORY IAW AMM 49-10-00.
